Translator Disclaimer
December 2011 On Wronskian Determinant Formulas of the General Hypergeometric Functions
Hironobu KIMURA
Tokyo J. Math. 34(2): 507-524 (December 2011). DOI: 10.3836/tjm/1327931399

Abstract

The general hypergeometric functions of confluent type are studied. We establish a link between the general hypergeometric functions defined by 1-dimensional integrals and those defined by multi-dimensional integrals. The key point is to form an intermediate Wronskian determinant for the 1-dimensional ones and to rewrite it into a multi-dimensional integral using the generalized Veronese map.

Citation

Download Citation

Hironobu KIMURA. "On Wronskian Determinant Formulas of the General Hypergeometric Functions." Tokyo J. Math. 34 (2) 507 - 524, December 2011. https://doi.org/10.3836/tjm/1327931399

Information

Published: December 2011
First available in Project Euclid: 30 January 2012

zbMATH: 1242.33014
MathSciNet: MR2918919
Digital Object Identifier: 10.3836/tjm/1327931399

Subjects:
Primary: 53C45
Secondary: 33C80

Rights: Copyright © 2011 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.34 • No. 2 • December 2011
Back to Top